# SDR CA971016019

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 2120760057
- Condition: Malfunctioning
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING INSTALLATION OF THIS SERVO, THE PILOT REPORTED CONTROL FEEDBACK IN THE CYCLIC CONTROL.
